# SDR SWIA202054182

- Difficulty date: November 3, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR 125AL CUTOUT, CENTER LOCKING LATCH CATCH TAB IS CRACKED/BROKEN OFF.  C-CHECK RO: 11/20/2020.  REMOVED AND REPLACED EXTERNAL POWER DOOR 125AL CUTOUT CENTER LOCKING LATCH CATCH TAB, REF EMB SRM.
